# SDR JJBA20211005023

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FRAME 68 SHEAR CLIP REPAIR INVESTIGATION. AT FRAME 68 SHEAR CLIP REPAIR REMOVED AT FR 68, SHEAR CLIP REPAIRED.
